Posted at 22:43h
in News to Know
I noticed that shortly after starting Topamax, I saw flashing lights in my vision, as if someone were taking a picture with a flash. I was told it had nothing to do with Topamax or my eyes, but I would like to know if anyone else has heard of this occurrence. My migraines occur every other day. I had a Botox treatment a few weeks ago, and nothing seems to help. I consulted an ophthalmologist and was told that I do not have any problems with my eyes aside from cataracts. In the past, I have suffered head trauma—once as a child and later in a car accident.
Is the flashing light in my eyesight a side effect of Topamax, or just migraine? I took one less Topamax pill and noticed that I didn’t have the flashing for as long. If this is a side effect from the medication, is there an alternative therapy that can be prescribed? Also, would acupuncture help?
Other medications I’ve taken are atenolol, nortriptyline and valproate.